RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2006, том 255, страницы 170–179 (Mi tm261)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Entropy Numbers in Weighted Function Spaces. The Case of Intermediate Weights

T. Kühn

Universität Leipzig

Аннотация: The exact asymptotic behavior of the entropy numbers of compact embeddings of weighted Besov spaces is known in many cases, in particular for power-type weights and logarithmic weights. Here we consider intermediate weights that are strictly between these two scales; a typical example is $w(x)=\exp(\sqrt {\log (1+|x|)} )$. For such weights we prove almost optimal estimates of the entropy numbers $e_k(\mathrm{id}:B^{s_1}_{p_1 q_1}(\mathbb R^d,w)\to B^{s_2}_{p_2 q_2}(\mathbb R^d))$.

Полный текст: PDF файл (192 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2006, 255, 159–168

Реферативные базы данных:

УДК: 517.98
Поступило в декабре 2005 г.
Язык публикации: английский

Образец цитирования: T. Kühn, “Entropy Numbers in Weighted Function Spaces. The Case of Intermediate Weights”, Функциональные пространства, теория приближений, нелинейный анализ, Сборник статей, Тр. МИАН, 255, Наука, МАИК «Наука/Интерпериодика», М., 2006, 170–179; Proc. Steklov Inst. Math., 255 (2006), 159–168

Цитирование в формате AMSBIB
\RBibitem{Kuh06}
\by T.~K\"uhn
\paper Entropy Numbers in Weighted Function Spaces. The Case of Intermediate Weights
\inbook Функциональные пространства, теория приближений, нелинейный анализ
\bookinfo Сборник статей
\serial Тр. МИАН
\yr 2006
\vol 255
\pages 170--179
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301617}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 255
\pages 159--168
\crossref{https://doi.org/10.1134/S0081543806040134}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846862434}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm261
  • http://mi.mathnet.ru/rus/tm/v255/p170

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Skrzypezak L., “Wavelet frames, Sobolev embeddings and negative spectrum of Schrödinger operators on manifolds with bounded geometry”, J. Fourier Anal. Appl., 14:3 (2008), 415–442  crossref  mathscinet  isi  scopus
    2. Cobosa F., Kuehn T., “Approximation and entropy numbers in Besov spaces of generalized smoothness”, Journal of Approximation Theory, 160:1–2 (2009), 56–70  crossref  mathscinet  isi  scopus
    3. Vasil'eva A.A., “Estimates for the entropy numbers of embedding operators of function spaces on sets with tree-like structure: Some limiting cases”, J. Complex., 36 (2016), 74–105  crossref  mathscinet  zmath  isi  scopus
    4. De Napoli P.L., Drelichman I., Saintier N., “Weighted embedding theorems for radial Besov and Triebel–Lizorkin spaces”, Studia Math., 233:1 (2016), 47–65  crossref  mathscinet  zmath  isi  scopus
    5. А. А. Васильева, “Энтропийные числа операторов вложения функциональных пространств на множествах с древоподобной структурой”, Изв. РАН. Сер. матем., 81:6 (2017), 38–85  mathnet  crossref  mathscinet  adsnasa  elib; A. A. Vasil'eva, “Entropy numbers of embedding operators of function spaces on sets with tree-like structure”, Izv. Math., 81:6 (2017), 1095–1142  crossref  isi
    6. Cobos F., Dominguez O., Kuehn T., “Approximation and Entropy Numbers of Embeddings Between Approximation Spaces”, Constr. Approx., 47:3 (2018), 453–486  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:166
    Полный текст:56
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019